Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 12, NWS Shreveport, LA

January 25, 2012Natchitoches Parish, Sabine Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jan 25, 2012, 1:58 PM CST for Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2012, 1:58 PM CST (19:58 UTC)
Expired
Jan 25, 2012, 2:45 PM CST
In force
47 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Natchitoches Parish, LA, Sabine Parish, LA

What was reported inside it

TimeReportWhereRemark
Jan 25, 2:06 PM CSTTORNADO8 Ese Florien, LATORNADO SIGHTED NEAR THE PEASON COMMUNITY ON CLEAR BRANCH ROAD NEAR PEASON RIDGE. NUMEROUS TREES ARE DOWN WITH MULTIPLE TREES BLOCKING THE ROADWAYS.
Jan 25, 2:06 PM CSTTORNADOSsw Peason, LAAN EF0 TORNADO TOUCHED DOWN IN SABINE PARISH NEAR PEASON ALONG HWY 118 AND MOVED EAST SOUTHEAST ALONG HWY 118. NUMEROUS TREES WERE SNAPPED AND UPROOTED ACROSS THE HWY OR ONTO POWERLINES. 3 CHICKEN HOUSES SUSTAINED MINOR ROOF DAMAGE TO ONE END AND A SMALL BARN
Jan 25, 2:10 PM CSTTORNADO8 Ese Florien, LANUMEROUS TREES AND POWER LINES DOWN ON HIGHWAY 118 NEAR THE PEASON COMMUNITY. NUMEROUS TREES DOWN NEAR PINE GROVE CHURCH AND BRIDGES ROAD AS WELL AS ITS INTERSECTION WITH HIGHWAY 118.
Jan 25, 2:43 PM CSTTSTM WND DMG3 W Colfax, LAMETAL ROOF PARTIALLY BLOWN OFF A HOUSE AT MARCO LA
Jan 25, 2:51 PM CSTTSTM WND DMG6 Nne Flatwoods, LASUV BLOWN OFF INTERSTATE 49 NEAR MILE MARKER 113.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 25, 7:56 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 314 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
314 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WUUS54 KSHV 251958
SVRSHV
LAC069-085-252045-
/O.NEW.KSHV.SV.W.0012.120125T1958Z-120125T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 PM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF NATCHITOCHES...
  EASTERN SABINE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 245 PM CST

* AT 153 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 15 MILES NORTH OF CAMPTI TO 30 MILES SOUTHWEST OF
  NATCHITOCHES...OR ALONG A LINE EXTENDING FROM 25 MILES NORTH OF
  NATCHITOCHES TO 8 MILES NORTH OF ANACOCO...AND MOVING EAST AT 40
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
  LAKE...KISATCHIE...CRESTON...GRAND ECORE...CHESTNUT...FLORA...
  BELLWOOD...CLARENCE...NATCHEZ...CLEAR LAKE...BERMUDA...ST.
  MAURICE...GOLDONNA...MELROSE...CLOUTIERVILLE...GORUM AND CHOPIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3130 9346 3192 9344 3193 9336 3189 9334
      3189 9327 3191 9324 3197 9323 3198 9313
      3215 9318 3215 9294 3194 9288 3186 9290
      3185 9294 3168 9297 3166 9290 3162 9291
      3160 9280 3152 9272 3135 9295 3136 9338
TIME...MOT...LOC 1958Z 270DEG 35KT 3211 9312 3137 9327

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 1:14 PM CST, 44 minutes earlier.

Area forecast discussion, Jan 25, 1:14 PM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
114 PM CST WED JAN 25 2012

.DISCUSSION...
REMOVED E TX COUNTIES...WITH THE EXCEPTION OF SABINE COUNTY...FROM
TORNADO WATCH 15. WILL LIKELY REMOVE ADDITIONAL COUNTIES/PARISHES
WITH THE ISSUE OF THE AFTN PACKAGE. THERE IS ALSO THE POSSIBILITY
OF A NEW WATCH OR AN EXTENSION OF 15 FOR PARTS OF NW/N CENTRAL
LA. /12/

&&

.PREV DISCUSSION... /ISSUED 1118 AM CST WED JAN 25 2012/

DISCUSSION...
QUICK UPDATE TO ADD THE REMAINING LA PARISHES TO TORNADO WATCH 15.
WARM FRONT HAS MOVED THROUGH SHV...WHICH SHOULD HELP TO INCREASE
THE INSTABILITY IN THE I-20 CORRIDOR. PRELIMINARY DATA FROM A
SPECIAL 17Z SOUNDING ALSO INDICATING INCREASING INSTABILITY AND
STRONGLY VEERING WINDS IN THE LOW LEVELS. THUS...AT LEAST SOME
THREAT FOR TORNADOES COULD EXTEND INTO THESE AREAS. WILL LOOK AT
CLEARING SOME COUNTIES BEHIND THE LINE OF STORMS WITHIN THE NEXT
HOUR OR SO. /12/

PREV DISCUSSION... /ISSUED 1018 AM CST WED JAN 25 2012/

DISCUSSION...
HEAVY RAINFALL SETTING UP ACROSS PARTS OF THE REGION THIS MORNING.
AREAS TO OUR W HAVE BEEN EXPERIENCING FLASH FLOODING WITH THE
CONVECTION THAT IS MOVING INTO OUR E TX/SE OK/SW AR COUNTIES.
MODELS CONTINUE TO SHOW AN AXIS OF HEAVIER QPF GENERALLY ALONG THE
I-30 CORRIDOR...ALONG THE TRACK OF A MESO-LOW CURRENTLY JUST W OF
TYR. WITH ALL OF THIS FACTORED IN...HAVE ISSUED A FF WATCH THROUGH
6 AM THU. DEPENDING ON HOW TODAY GOES...THE WATCH MAY NEED TO BE
EXTENDED. WILL EVALUATE THIS FURTHER WITH THE AFTERNOON PACKAGE.

TORNADO WATCH REMAINS IN EFFECT THROUGH 3 PM FOR PORTIONS OF THE
REGION...GENERALLY S OF I-20.

HAVE MADE SOME MINOR ADJUSTMENTS TO POPS...MAX TEMPS...AND DEW
POINTS FOR THE MORNING UPDATE. PRODUCTS OUT SHORTLY. /12/

AVIATION...
THE 15Z SFC ANALYSIS INDICATES A SFC LOW BETWEEN UTS AND DKR...WITH
A WARM FRONT EXTENDING NE TO NEAR JSO...TO RFI...TO
SHV...MNE...RSN...TO JUST S OF MLU. THIS FRONT WILL CONTINUE TO
DRIFT N TOWARDS THE AR/LA LINE BY THIS AFTERNOON...WITH THE
ATTENDANT SFC LOW SHIFTING NE ALONG THE FRONT. A LINE OF CONVECTION
EXTENDS S OF THE FRONT ACROSS DEEP AND SE TX...AND WILL MARCH ENE
ACROSS THE WARM SECTOR /DEEP E TX/NCNTRL LA/ THROUGH MID TO LATE
AFTERNOON. MVFR CIGS WILL BE PREVALENT ACROSS THE WARM SECTOR AHEAD
OF THE CONVECTION...BEFORE FALLING THE IFR/LIFR WITH REDUCED VSBYS
AND WIND GUSTS TO 50KTS IN/NEAR THE STRONGER STORMS. N OF THE
FRONT...IFR/LOW MVFR CIGS WILL CONTINUE...WITH AN EXTENSIVE AREA OF
SHRA LIFTING ENE AHEAD OF A CLOSED LOW THAT WILL DRIFT SLOWLY E INTO
CNTRL TX THIS EVENING. CONVECTION WILL AFFECT THE SHV TERMINAL
BETWEEN 18-19Z...AND MLU BETWEEN 21-24Z...AS SCT CONVECTION DEVELOPS
AHEAD OF THE MAIN LINE. DRY SLOTTING AHEAD OF THE CLOSED LOW WILL
TAPER THE CONVECTION FROM W TO E THIS EVENING...ENDING ACROSS THE
TYR/GGG/LFK/SHV NEAR OR PRIOR TO 00Z. THE CONVECTION WILL LIKELY
LINGER ACROSS SCNTRL AR/NCNTRL LA THROUGH 06Z...WITH SCT SHRA AND
ISOLATED TSRA POSSIBLY DEVELOPING LATE IN THE TAF PERIOD WITH THE
APPROACH OF THE CLOSED LOW. ONCE THE CONVECTION DIMINISHES THIS
EVENING...IFR CIGS SHOULD DEVELOP IN THE WARM SECTOR...WITH LIFR
CIGS POSSIBLE ACROSS THE WRN SECTIONS OF E TX...AS THE SFC LOW
DRIFTS ENE TO NEAR SHV BY 12Z. AS THIS HAPPENS...A COLD FRONT WILL
SLOWLY BRIDGE SSE INTO SCNTRL AR/NCNTRL LA DURING THE LATE
MORNING/EARLY AFTERNOON HOURS THURSDAY. ESE WINDS 10-15KTS TODAY
WILL VEER S AROUND 5KTS THIS EVENING S OF THE WARM FRONT. ACROSS SE
OK/SW AR/EXTREME NE TX...NNE WINDS 5-10KTS CAN BE EXPECTED. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  58  60  43  63 / 100  80  50  20  10
MLU  67  59  68  45  58 / 100  90  60  30  10
DEQ  51  48  54  36  59 / 100  80  60  20  10
TXK  56  54  57  41  59 / 100  80  60  30  10
ELD  61  57  60  43  59 / 100  90  60  30  10
TYR  59  50  59  40  64 / 100  40  40  20  10
GGG  62  52  59  42  63 / 100  60  40  20  10
LFK  74  50  60  43  63 / 100  60  30  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     LAZ001>004-010.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

12/15
Hazardous weather outlook, Jan 25, 11:51 AM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 AM CST WED JAN 25 2012

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124-125-136-
261200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-SMITH-
1151 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM
THE SOUTHWEST. RAINFALL WILL BE HEAVY AT TIMES. AN ADDITIONAL ONE
TO TWO INCHES WILL BE POSSIBLE IN AREAS THAT HAVE ALREADY RECEIVED
TWO TO FOUR INCHES. THEREFORE...FLASH FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS
ACROSS SOUTHWEST ARKANSAS WILL GENERALLY BE THE MOST AT RISK FOR
HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED.
RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER
LEVEL TROUGH MOVES EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...
MAINLY FOR FLASH FLOODING REPORTS.

LAZ001>006-010>014-017>022-TXZ126-137-138-149>153-165>167-261200-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MARION-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1151 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
TONIGHT...AS A STRONG LOW PRESSURE SYSTEM APPROACHES FROM THE
SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES. AN ADDITIONAL ONE TO
TWO INCHES WILL BE POSSIBLE OVER PARTS OF EAST TEXAS THAT HAVE
ALREADY RECEIVED TWO TO FOUR INCHES. PARTS OF NORTH LOUISIANA ARE
EXPECTED TO RECEIVE ONE TO THREE INCHES DURING THE EVENT.
THEREFORE...FLASH FLOODING CANNOT BE RULED OUT. IN ADDITION...A
DAMAGING WIND AND ISOLATED TORNADO THREAT WILL ACCOMPANY ANY
THUNDERSTORMS...GENERALLY ALONG AND SOUTH OF THE I 20 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS
EAST OF THE INTERSTATE 49 CORRIDOR WILL GENERALLY BE THE MOST AT
RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT
EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE
MAIN UPPER LEVEL TROUGH MOVES EAST OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

12

In the hours before

Special weather statement, Jan 25, 12:39 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1239 PM CST WED JAN 25 2012

LAZ010-011-017-018-TXZ167-251930-
DE SOTO-NATCHITOCHES-RED RIVER-SABINE-
1239 PM CST WED JAN 25 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN EASTERN TEXAS...
     SABINE...
IN NORTHWEST LOUISIANA...
     SABINE...RED RIVER...NATCHITOCHES AND DE SOTO...

INCLUDING THE FOLLOWING LOCATIONS...
     CAMPTI...CONVERSE...COUSHATTA...MANY...ZWOLLE...HEMPHILL AND
     PINELAND...

AT 1234 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF COUSHATTA TO 6 MILES SOUTH OF PINELAND...OR ALONG A LINE
EXTENDING FROM 15 MILES NORTHEAST OF MANSFIELD TO 22 MILES NORTHWEST
OF BURKEVILLE...MOVING EAST AT 40 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

03
Local storm report, Jan 25, 1:37 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 PM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     TSTM WND DMG     2 SE NACOGDOCHES        31.59N 94.63W
01/25/2012                   NACOGDOCHES        TX   TRAINED SPOTTER

            ROOF BLOWN OFF BARN NEAR FM 2275 2 MILES SE OF TOWN

&&

25
Local storm report, Jan 25, 1:38 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
138 PM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     TSTM WND DMG     2 SE NACOGDOCHES        31.59N 94.63W
01/25/2012                   NACOGDOCHES        TX   TRAINED SPOTTER

            TREES DOWN ON BOTH SIDES OF FM 2275, 2 MILES SE OF TOWN.
            TOPS OFF TREES, TWISTED.

&&

25
Local storm report, Jan 25, 1:39 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
139 PM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     BLIZZARD         NACOGDOCHES             31.61N 94.65W
01/25/2012                   NACOGDOCHES        TX   NEWSPAPER

            TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY, TREE
            DOWN ON HOME

&&

25
Local storm report, Jan 25, 1:43 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 PM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     TSTM WND DMG     NACOGDOCHES             31.61N 94.65W
01/25/2012                   NACOGDOCHES        TX   NEWSPAPER

            TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY, TREE
            DOWN ON HOME

&&

25
Local storm report, Jan 25, 1:48 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     5 S HEMPHILL            31.27N 93.85W
01/25/2012                   SABINE             TX   AMATEUR RADIO

            TREES DOWN NEAR YELLOWPINE.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 9:41 AM CSTFlash Flood WatchSHVBossier, Caddo, Claiborne, De Soto, Webster11 hr
Jan 25, 10:06 AM CSTAreal Flood AdvisorySHVNatchitoches, Ouachita, Winn82 days
Jan 25, 11:32 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto58 min
Jan 25, 1:12 PM CSTTornado WarningSHVNatchitoches, Red River, Sabine48 min
Jan 25, 1:17 PM CSTTornado WarningSHVSabine28 min
Jan 25, 2:05 PM CSTTornado WarningSHVNatchitoches, Sabine25 min
Jan 25, 3:15 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn60 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.